# SDR ASOA20161106118

- Difficulty date: November 6, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 21,106 hours, 14,730 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH370324294
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IS CORRODED BETWEEN BS 333 - 349.  REPAIRED THE STRINGER IAW SRM 51-42-06-001-001-A01 AND DWG  SH670-32429 REV C.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
